# SDR QXEA9600476

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000200
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 6,391 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD STARTED  ARCING AND CRACKING UP THE CENTER OF THE WINDSHIELD.  WINDSHIELD HEAT SWITCHED OFF AND AIRCRAFT LANDED IN BTM WITHOUT FURTHER PROBLEMS.  PILOTS WINDSHIELD REPLACED IAW MAINTENANCE MANUAL.  WINDSHIELD HEAT CONTROLLER REPLACED AS A PRECAUTIONAY MEASURE.  WINDSHIELD HEAT OPS CHECKED GOOD.
